# SDR AALA20010818

- Difficulty date: April 10, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGING AT SKIN LAP FROM STATION 480 TO 490.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-30-3.  (M)
